# SDR AALA202207150888

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737
- Aircraft serial: 31091
- Aircraft time: 36,964 hours, 15,167 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: None
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: AT START OF TAKEOFF ROLL WITH ENGINES SPOOLING UP LEFT SOURCE OFF LIGHT ILLUMINATED. ABORTED TAKEOFF. REMOVED AND REPLACED AUXILIARY POWER UNIT MODULE (AALA202207131223) PER AMM 24-24-51. REMOVED AND REPLACED AUXILIARY POWER BREAKER PER AMM 24-24-41.
